# SDR AU981453

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF680A
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Condition: Cracked
- Location: Turbine Section
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HIGH PRESSURE TURBINE STAGE TWO NOZZLE SEGMENTS (3 OFF) CRACKED.
